# SDR HALA2010100600457

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 33,343 hours, 6,322 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 2682
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT MAIN FUEL TANK INDICATOR INOP (ON LT WING FUEL PANEL).  (FUEL QTY INDIATOR) R & R LT FUEL TANK INDICATOR ON LT WING PANEL IAW AMM28-41-06 OPS CK OK, OK FOR SVC.
